@article{MZM_2005_78_5_a7,
author = {Yu. M. Nechepurenko},
title = {Integral {Criteria} for the {Quality} of the {Dichotomy} of a {Matrix} {Spectrum} by a {Closed} {Contour}},
journal = {Matemati\v{c}eskie zametki},
pages = {718--726},
year = {2005},
volume = {78},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2005_78_5_a7/}
}
Yu. M. Nechepurenko. Integral Criteria for the Quality of the Dichotomy of a Matrix Spectrum by a Closed Contour. Matematičeskie zametki, Tome 78 (2005) no. 5, pp. 718-726. http://geodesic.mathdoc.fr/item/MZM_2005_78_5_a7/
[1] Godunov S. K., Sovremennye aspekty lineinoi algebry, Nauchnaya kniga, Novosibirsk, 1997
[2] Godunov S. K., Lektsii po sovremennym aspektam lineinoi algebry, Nauchnaya kniga, Novosibirsk, 2002
[3] Nechepurenko Yu. M., “O dikhotomii spektra matritsy zamknutym konturom”, Dokl. RAN, 397:4 (2004), 459–460
[4] Hinrichsen D., Kelb B., “Spectral value sets: a graphical tool for robustness analysis”, Systems Control Lett., 21 (1993), 127–136 | DOI | MR | Zbl
[5] Gallestay E., Hinrichsen D., Pritchard A. J., “Spectral value sets of closed linear operators”, Proc. Roy. Soc. London Ser. A, 456 (2000), 1397–1418 | DOI | MR
[6] Trefethen L. N., “Pseudospectra of linear operators”, SIAM Review, 39 (1997), 383–406 | DOI | MR | Zbl
[7] Nechepurenko Yu. M., “The regularly structured pseudospectrum”, Russ. J. Numer. Anal. Math. Modelling, 19:3 (2004), 265–268 | DOI | MR | Zbl